# SDR SWAA021738

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 15,752 hours, 9,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT PRESSURE BULKHEAD HAS OIL CANNING AT 2 O'CLOCK POSITION.  REPAIRED BULKHEAD PER SAW EA.
